C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SLIM CATH 13F SHORT TERM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Back to Search Results |
| Model Number |
5608200 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reer0546 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the icu today (b)(6) 2020 a problem was observed with the wire: dialysis catheter 3lumen 13fr / 20cm (lot: reer0546, ref: 5608200).The guidewire is weak, it bends easily and in the attempt to push the inner wire broke.